Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS State College, PA

February 11, 20124 counties in Pennsylvania

NWS State College, PA issued this special weather statement at Feb 11, 2012, 4:51 PM EST for 4 counties in Pennsylvania. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 11, 2012, 4:51 PM EST (21:51 UTC)
Expired
Feb 11, 2012, 6:00 PM EST
In force
69 min
Issued by
NWS State College, PA

Counties Clinton County, PA, Lycoming County, PA, Northumberland County, PA, Union County, PA

The radar

The State College radar (KCCX), 57 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.9 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2012-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2012-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
426 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

158 
WWUS81 KCTP 112151
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
451 PM EST SAT FEB 11 2012

PAZ006-012-019-037-041-045-046-049>052-112300-
MONTOUR PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-NORTHUMBERLAND 
PA-POTTER PA-SNYDER PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON 
PA-SOUTHERN LYCOMING PA-TIOGA PA-UNION PA-
451 PM EST SAT FEB 11 2012

...SNOW SQUALLS WILL AFFECT THE FOLLOWING COUNTIES THROUGH 6 PM 
EST...CLINTON...EASTERN CENTRE...NORTHEASTERN SNYDER... 
NORTHUMBERLAND...SOUTHEASTERN POTTER...SOUTHWESTERN MONTOUR... 
SOUTHWESTERN TIOGA...UNION AND WESTERN LYCOMING COUNTIES...

AN LARGE AREA OF SNOW SHOWERS AND EMBEDDED HEAVY SNOW SQUALLS 
COVERED PORTIONS OF CENTRE...CLINTON...LYCOMING...MONTOUR... 
NORTHUMBERLAND...POTTER...SNYDER...TIOGA AND UNION COUNTIES AT 433 
PM EST. THE SNOW SHOWERS AND SQUALLS WERE GENERALLY MOVING SOUTHEAST 
AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SNOW SQUALLS. THE 
FALLING...AND BLOWING SNOW WILL RAPIDLY DROP VISIBILITIES IN THESE 
SNOW SQUALLS TO LESS THAN A QUARTER OF A MILE AND WILL QUICKLY ICE 
UP ROADS AS TEMPERATURES FALL FROM THE UPPER 20S AND LOWER 30S. 

USE EXTREME CAUTION IF YOU PLAN TO TRAVEL LATE TODAY. ALLOW FOR 
PLENTY OF BRAKING DISTANCE BETWEEN YOU AND THE VEHICLE 
AHEAD...REDUCE YOUR SPEED GRADUALLY AND USE YOUR HAZARD LIGHTS IF 
YOU ENCOUNTER A HEAVY SNOW SQUALL.

THE SQUALLS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA 
INTERSTATES...I-80 BETWEEN MILE MARKERS 170 AND 216...I-180 BETWEEN 
MILE MARKERS 1 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 220...ROUTE 522...
STATE ROAD 45...STATE ROAD 61...STATE ROAD 120.

LAT...LON 4151 7732 4131 7700 4072 7655 4066 7675
      4089 7713 4091 7739 4106 7768 4109 7763
      4111 7771 4123 7779 4138 7794 4152 7800
      4161 7757

$$

FORECASTER: LAMBERT/GARTNER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Feb 11, 3:48 PM EST, 1 hour 3 minutes earlier.

Area forecast discussion, Feb 11, 3:48 PM EST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
348 PM EST SAT FEB 11 2012

.SYNOPSIS...
A STRONG UPPER-LEVEL TROUGH BROUGHT SOME ARCTIC AIR AND SNOW
SHOWERS TO PENNSYLVANIA. GUSTY WINDS BEHIND THE ARCTIC FRONT WILL
CONTINUE INTO SUNDAY WITH SOME STRONGER SNOW SQUALLS IN THE
MOUNTAINS AND IN NORTHWESTERN AREAS. THIS ARCTIC AIR MASS AND
UPPER-LEVEL TROUGH WILL MOVE OFF THE EAST COAST SUNDAY NIGHT AND
MONDAY. THE FLOW WILL BECOME NEARLY ZONAL AND TEMPERATURES WILL
RETURN TO NEAR NORMAL. ANOTHER TROUGH IS FORECAST TO DEVELOP OVER
THE EASTERN UNITED STATES LATER IN THE WEEK WITH SOME ADDITIONAL
COLD AIR.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
NOTICEABLE WIND SHIFT ALMOST INTO KJST NOW...WHICH I ASSUME IS THE
LEADING EDGE OF THE ARCTIC AIR. THIS FURTHER COMPLICATES THE WHOLE
PATTERN THIS MORNING AND WILL AFFECT THE FORECAST FOR THIS
AFTERNOON. THE LOW CENTER OVER KERI/KJHW WILL GRADUALLY MORPH INTO
JUST A INVERTED TROUGH THRU THE NEXT FEW HOURS...AS THE FRONT
PUSHES INTO CENTRAL AND SERN PA. THE BEST LIFT WILL BE TO THE
NORTH OF THE LOW AND IN SOME NARROW CHANNELS OF HIGHER INSTABILITY
BEHIND THE FRONT.

ADVISORY AMOUNT SNOWS OF A WIDESPREAD 3 INCHES OR MORE THROUGH 7
PM MAY NOT BE REACHED ANYWHERE. AGAIN...THERE WILL BE PERIODS OF
CONVECTIVE INSTABILITY WHICH COULD INCREASE DENDRITIC GROWTH AND
SNOWFALL INTENSITY...MAINLY IN THE WESTERN HIGHLANDS AND CENTRAL
MTS. THE CONDITIONS ARE MADE WORSE DUE TO THE COMBINATION OF
SNOW...WIND AND POSSIBLY ICY ROADS AS THE FRONT PASSES. THUS...THE
ADVY WILL REMAIN...BUT IT WILL NOT BE DUE TO THE EXPECTED SNOW
AMOUNTS.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM SUNDAY/...
SUNDAY WILL BE THE COLDEST DAY OF THE UPCOMING COLD SNAP...WITH
850 MB TEMPS INITIALLY AS COLD AS -16C TO -18C IN THE MORNING...
MODERATING TO -12C TO -14C BY 00Z MON. BLUSTERY NW WINDS WILL
DIRECT SLIGHTLY MODIFIED ARCTIC AIR INTO THE REGION...DROPPING
WIND CHILLS NEAR TO BELOW ZERO. STRONG LG SCALE LIFT AND STEEP
MID- LEVEL LAPSE RATES WITH THE TROF SHOULD ALLOW SNOW SHOWERS TO
REACH INTO THE LWR SUSQ VLY/SERN PA. CHANNELED NORTHWEST FLOW IN
THE WAKE OF THE TROF WILL PRODUCE LAKE EFFECT AND UPSLOPE SNOWS
OVER THE LAUREL HIGHLANDS AND NW MTNS...WITH ADDITIONAL LIGHT TO
LOCALLY MODERATE ACCUMULATIONS EXPECTED THRU SUNDAY.

WIND ADVISORY MAINLY IN SOUTHWEST MOUNTAINS OVERNIGHT INTO EARLY
SUNDAY AFTERNOON. THE STRONGEST WINDS WILL BE JUST TO THE LEE OF
THE HIGHER TERRAIN. THE MODELS AND SREF SHOW STRONG NORTH-
NORTHWESTERLY WINDS NEAR 50KTS AT 850 HPA BETWEEN ABOUT 7 PM THIS
EVENING TO ABOUT 1 AM. THE WINDS PICK UP AGAIN AFTER ABOUT 10 AM
WITH 50 KTS OF MORE WESTERLY WINDS OVER THE SOUTHWEST MOUNTAINS
UNTIL EARLY AFTERNOON. THESE WINDS COULD MIX DOWN NEAR AND TO THE
LEE OF THE RIDGE TOPS. THE NAM IMPLIES THE SOUTHWEST MOUNTAINS
WILL BE THE FOCUS OF THE STRONGER WESTERLY WINDS ON SUNDAY.

TO THE EAST THERE WILL BE STRONG GUSTY WINDS IN THE LOWER
SUSQUEHANNA VALLEY BUT SHOULD BE JUST BELOW ADVISORY CATEGORY.

DUE TO THE STRONG WINDS...SOME SPOTTY LOCATIONS COULD SEE WIND
CHILLS CLOSE TO -15F. LIMITED TO HIGHER ELEVATIONS AND JUST TO THE
LEE OF THESE FEATURES. NOT WIDESPREAD SO DID NOT ISSUE A WIND
CHILL ADVISORY.

THE SNOW ADVISORY FOR MCKEAN WILL BE CANCELED. FOR
WARREN...SOMERSET AND CAMBRIA THE ADVISORY HAS BEEN EXTENDED TO
SUNDAY MORNING. THE STRONG UPSLOPE IN THE SOUTHWEST MOUNTAINS
COULD PRODUCE AN ADDITIONAL 3-5 INCHES OVERNIGHT. UP NORTH THE NAM
4KM AND SREF SHOW SOME POTENTIAL NEAR THE NY BORDER FOR ADDITIONAL
SNOW. WE PUT 3-5 UP THERE INTO SUNDAY FOCUSED ON WARREN COUNTY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
THE COLDEST CORE OF THE AIR MASS SLIDES OVER THE WESTERN ATLANTIC
ON MONDAY. WE WILL MODERATE MONDAY INTO TUESDAY WITH LITTLE OR NO
CHANCE OF PRECIPITATION DURING MOST OF THIS TIME PERIOD. PERHAPS
LIGHT SNOW TUESDAY INTO EARLY TUESDAY NIGHT.

THE HIGH PRESSURE WITH OUR COLD DRY AIR MASS SLIDES TO OUR SOUTH
EARLY IN THE WEAK. OUR PRECIPITABLE WATER WILL BE VERY LOW
LIMITING OUR ABILITY TO GET AN SIGNIFICANT PRECIPITATION INTO THE
REGION DURING THE WEEK.

MOST OF THE LATER PART OF THE WEEK LOOKS CLOSE TO NORMAL FOR
DAYTIME AND OVERNIGHT LOWS. THE MOS AND 12Z GEFS SUGGEST WE HAVE A
CHANCE OF SNOW OR SNOW AND RAIN TUESDAY INTO EARLY TUESDAY NIGHT
AND AGAIN ON THURSDAY. BOTH SYSTEMS ARE VERY WEAK AND MOISTURE POOR.

WITH A TROUGH OVER THE EAST COAST MOST OF THE COMING WEEK...A
SHORT-WAVE COULD BE MISSED BY THE MODELS AND ENSEMBLES AT LONGER
RANGES. SOME ENSEMBLE IMPLY A POTENTIAL STORM ALONG OR OFF THE
COAST NEXT WEEKEND. BUT PRETTY FAR OUT AND PRETTY UNCERTAIN.

GENERALLY...AFTER A COLD START TO THE WEEK...NEAR NORMAL
TEMPERATURES AND NO BIG PRECIPITATION EVENTS ARE THE LIKELY
OUTCOME FOR THE COMING WEEK.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
BIGGEST STORY IN THE NEXT FEW HOURS IS THE RAPID PASSAGE OF THE
ARCTIC FRONT AND WIND SWITCH AND GUSTY WINDS POST FRONT. THE FRONT
IS ALMOST TO KJST...AND SHOULD ADVANCE INTO AOO BEFORE 17Z. BUT
THE FRONT MORPHS INTO A BROAD TROUGH BY 18Z...AND WILL TURN THE
WINDS LESS DRAMATICALLY AT UNV AND MDT/LNS. IFR ACROSS ALL TAF
SITES EXCEPT IPT. THIS SHOULD CONTINUE THROUGH AT LEAST 22Z...WHEN
THE SHOWERS WILL MOST LIKELY BECOME MORE SCT AND WEAKER AS THE
FRONT DESCENDS INTO THE ERN VALLEYS AND THE PRESSURES RISE.

TYPICAL NW FLOW AFTER THE FRONT/TROUGH PASSES AT EACH LOCATION.
THIS WILL SPELL IFR/OCNL MVFR OVER THE WRN SITES OF BFD AND JST.
THE REST OF THE AREA SHOULD SEE IMPROVEMENT TO MVFR CIGS AT
UNV/AOO AND THEN EVEN FURTHER IMPROVEMENT TO VFR CIGS IN THE ERN
SITES MDT/LNS/IPT OVERNIGHT.

OUTLOOK...
SUN...MVFR/OCNL IFR NW IN SHSN. VFR ELSEWHERE.
MON...MAINLY VFR.
TUE-WED...MVFR IN -SN POSSIBLE. OTHERWISE VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 AM EST SUNDAY FOR PAZ004-024-
033.
WIND ADVISORY FROM 7 PM THIS EVENING TO 1 PM EST SUNDAY FOR
PAZ024-025-033>036.

&&

SYNOPSIS...DANGELO
NEAR TERM...GRUMM/DANGELO
SHORT TERM...GRUMM/DEVOIR/CERU
LONG TERM...GRUMM
AVIATION...DANGELO
Hazardous weather outlook, Feb 11, 2:57 PM EST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
257 PM EST SAT FEB 11 2012

PAZ024-033-122000-
CAMBRIA-SOMERSET-
257 PM EST SAT FEB 11 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY...
...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ005-006-010>012-017>019-026>028-037-041-042-045-046-049>053-
056>059-063>066-122000-
MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
257 PM EST SAT FEB 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PREVIOUSLY WET ROADS MAY BECOME ICY AS COLD AIR POURS TONIGHT.
UNTREATED ROADS WILL GET SLIPPERY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ025-034>036-122000-
BLAIR-BEDFORD-FULTON-FRANKLIN-
257 PM EST SAT FEB 11 2012

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-122000-
WARREN-
257 PM EST SAT FEB 11 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 11, 4:51 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
451 PM EST SAT FEB 11 2012

PAZ006-012-019-037-041-045-046-049>052-112300-
MONTOUR PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-NORTHUMBERLAND
PA-POTTER PA-SNYDER PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON
PA-SOUTHERN LYCOMING PA-TIOGA PA-UNION PA-
451 PM EST SAT FEB 11 2012

...SNOW SQUALLS WILL AFFECT THE FOLLOWING COUNTIES THROUGH 6 PM
EST...CLINTON...EASTERN CENTRE...NORTHEASTERN SNYDER...
NORTHUMBERLAND...SOUTHEASTERN POTTER...SOUTHWESTERN MONTOUR...
SOUTHWESTERN TIOGA...UNION AND WESTERN LYCOMING COUNTIES...

AN LARGE AREA OF SNOW SHOWERS AND EMBEDDED HEAVY SNOW SQUALLS
COVERED PORTIONS OF CENTRE...CLINTON...LYCOMING...MONTOUR...
NORTHUMBERLAND...POTTER...SNYDER...TIOGA AND UNION COUNTIES AT 433
PM EST. THE SNOW SHOWERS AND SQUALLS WERE GENERALLY MOVING SOUTHEAST
AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SNOW SQUALLS. THE
FALLING...AND BLOWING SNOW WILL RAPIDLY DROP VISIBILITIES IN THESE
SNOW SQUALLS TO LESS THAN A QUARTER OF A MILE AND WILL QUICKLY ICE
UP ROADS AS TEMPERATURES FALL FROM THE UPPER 20S AND LOWER 30S.

USE EXTREME CAUTION IF YOU PLAN TO TRAVEL LATE TODAY. ALLOW FOR
PLENTY OF BRAKING DISTANCE BETWEEN YOU AND THE VEHICLE
AHEAD...REDUCE YOUR SPEED GRADUALLY AND USE YOUR HAZARD LIGHTS IF
YOU ENCOUNTER A HEAVY SNOW SQUALL.

THE SQUALLS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA
INTERSTATES...I-80 BETWEEN MILE MARKERS 170 AND 216...I-180 BETWEEN
MILE MARKERS 1 AND 29.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 220...ROUTE 522...
STATE ROAD 45...STATE ROAD 61...STATE ROAD 120.

LAT...LON 4151 7732 4131 7700 4072 7655 4066 7675
      4089 7713 4091 7739 4106 7768 4109 7763
      4111 7771 4123 7779 4138 7794 4152 7800
      4161 7757

FORECASTER: LAMBERT/GARTNER

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 2:42 PM ESTWind AdvisoryCTPBedford, Blair, Cambria, Franklin, Fulton, Somerset22 hr
Feb 11, 5:57 PM ESTSpecial Weather StatementCTPCentre, Clinton, Mifflin, Montour, Northumberland, Snyder and 1 more63 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.